# SDR 07FDEA04273

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6521795282
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD FLAP, INBD FLAP TRACK FAIRING IS CRACKED, AT CHANNEL SUPPORT ANGLE 16 INCHES AFT OF FWD EDGE, RT SIDE REMOVED DAMAGED TEE AND INSTALLED NEW ONE IAW SRM 51-30-2 AND 51-30-5 PG 5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
